# SDR 2007UALA02766

- Difficulty date: July 22, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE AFT ENTRY DOOR 2L BODY TORQUE TUBE UPPER HINGE CUTOUT FWD CORNER SKIN CRACKED.  MAJOR REPAIR: FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER REPAIR PER SRM 53-60-01 REPAIR #5 AND DRAWING 65-46561.
